# SDR SIMA20150115005

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 36,484 hours, 33,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR DIFFICULT TO OPERATE.  HARD TO OPEN & CLOSE.  CLEANED & LUBED MAIN ENTRY DOOR ROLLERS IAW AMM 52-10-01.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
